• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Help needed!

Tange

Silver Member
#1
Its that delicate matter again. The Dulcolax does not agree with me at all, the Husk jobbies don't do a thing, and I am feeling really horrid cause its not going anywhere:confused:

What to do. I have had loads of water this week up to 6l but never less than 4. I just feel bleh.

Am thinking I should just take some Senakot and get it over with.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Tange,
Are you having one Dulcolax or two? I found that two gave me cramps and all sorts of unpleasantness, whereas having one would sort the problem out more gently. Also, although it's against the rules, I took the husk in capsule form as the powder made me gag! I'm sure I've heard people on CD saying they take Senokot and that it's okay for them. I can't really give too much advice - although I had terrible digestive problems I kept on with the husks and dulcolax and put up with the often less than satisfactory results! I think others worked out systems that got everything back on track so hopefully they'll be along soon. Sorry I couldn't be more help!
Linze
 

Tange

Silver Member
#3
I did take two and man oh man the pain was something else.
Will give taking one a try. Its frustrating for me cause I am so regular and have been until the last two weeks. I look and feel ill not pleasant.

Thank you Linze for the advice. I will also drink more of the water flavouring, I generally only have it once in awhile, its too sweet for me to have all the time.
 

Deb G

Silver Member
#4
I only took on Ducolease and was fine. If you have the water flavourings they have fibre in them, and I found that these alone kept me out of trouble - was only when I stopped having them that I had to resort to the tablet option.
 
#5
Hello there, if you are having pain from the dulcolax i would suggest not using the senna as this may cause pain too. I'm not sure whether these are reccomended on LL but maybe try glycerin suppositories very cheap at chemist, i know it doesn't sound nice but it may loosen from other end rather than stimulate bowel which may cause pain?!?!?

There is also lactulose solution and movicol sachets as these are faecal softeners rather than a stimulant laxative which it sounds like is causing you the pain.

Hope you feel better soon, gone and talk to your local pharmacist and i'm sure they will help!

:patback:
 
#7
Well since starting on CD 5 weeks ago I have been taking Fibresure capsules. I go every day, albeit some days the "business" is small but not painful and not rabbit droppings. I have only missed about 3 or 4 days in all during the 5 weeks and I find if I miss one day the next day is usually bigger "business".

I would suggest that you try to take the senna or ducolax to do a clear out, think of it as a spring clean and then start taking fibre tablets every day and that should keep you on the straight and narrow.

Hope this helps, good luck!
 


Similar threads